# SDR SWAA2022121272737

- Difficulty date: November 18, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 232YHW EMERGENCY LIGHT LENS AT PASSENGER CABIN (1 EA) 2022-651159 / [01] REPLACED SIDEWALL PANEL 232YHW EMERGENCY LIGHT LENS AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801 PERFORMED OPERATIONAL TEST; IS OK;[02] REPLACED SIDEWALL PANEL 232YHW EMERGENCY LIGHT LENS AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801 PERFORMED OPERATIONAL TEST; IS OK. COMPLETED
